# SDR AU961112

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Turbine Bolt
- Part number: 6840406
- Condition: Loose Nut
- Location: Turbine Section
- Component: Allsn, 250C30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GAS PRODUCER TURBINE BOLT NUT LOOSE
